# SDR USAA2014041400019

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 65,484 hours, 43,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT MOUNTED SIGNS & LIGHTS MISSING HORIZONTAL LENS COVERS AT 11ABC & 12ABC.  REPLACED LENS COVERS AS REQUIRED.
